# SDR DALA1017121605

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 53,319 hours, 7,552 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S VSI BLURRED FOLLOWED BY A SLIGHT ACRID SMELL.  THE PILOT PULLED THE CIRCUIT BREAKER AND SMELL WENT AWAY.  MAINTENANCE REPLACED THE FIRST OFFICER'S VSI.  SYSTEM OPERATION IS NORMAL. (2010-D0851)(DL76G101921).
